MENU

You are here

Publications

Export 1501 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Garroni A. Asymptotic Behaviour of Dirichlet Problems in Perforated Domains. [Internet]. 1994 . Available from: http://hdl.handle.net/1963/5714
Dal Maso G, Skrypnik IV. Asymptotic behaviour of nonlinear elliptic higher order equations in perforated domains. Journal d\\\'Analyse Mathematique, Volume 79, 1999, Pages: 63-112 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6433
Bianchini S, Hanouzet B, Natalini R. Asymptotic behaviour of smooth solutions for partially dissipative hyperbolic systems with a convex entropy. Comm. Pure Appl. Math. 60 (2007) 1559-1622 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1780
Vidossich G. On the asymptotic behaviour of solutions to Pazy\\\'s class of evolution equations. [Internet]. 1983 . Available from: http://hdl.handle.net/1963/276
Guzzetti D, Mantica G. The Asymptotic Behaviour of the Fourier Transforms of Orthogonal Polynomials II: L.I.F.S. Measures and Quantum Mechanics. Ann. Henri Poincar´e 8 (2007), 301–336. 2007 .
Selvitella A. Asymptotic evolution for the semiclassical nonlinear Schrödinger equation in presence of electric and magnetic fields. Journal of Differential Equations [Internet]. 2008 ;245:2566 - 2584. Available from: http://www.sciencedirect.com/science/article/pii/S002203960800243X
Chanillo S, Malchiodi A. Asymptotic Morse theory for the equation $\\\\Delta v=2v\\\\sb x\\\\wedge v\\\\sb y$. Comm. Anal. Geom. 13 (2005) 187-252 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3533
Guzzetti D. An asymptotic reduction of a Painlevé VI equation to a Painlevé III. J.Phys.A: Math.Theor. 44 (2011) 215203 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5124
Bertola M, Tovbis A. On asymptotic regimes of orthogonal polynomials with complex varying quartic exponential weight. SIGMA Symmetry Integrability Geom. Methods Appl. [Internet]. 2016 ;12:Paper No. 118, 50 pages. Available from: http://dx.doi.org/10.3842/SIGMA.2016.118
Bressan A, Ping Z, Yuxi Z. Asymptotic variational wave equations. Arch. Ration. Mech. Anal. 183 (2007) 163-185 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2182
Bertola M, Tovbis A. Asymptotics of orthogonal polynomials with complex varying quartic weight: global structure, critical point behavior and the first Painlevé equation. Constr. Approx. [Internet]. 2015 ;41:529–587. Available from: http://dx.doi.org/10.1007/s00365-015-9288-0
Tilli P, Zucco D. Asymptotics of the first Laplace eigenvalue with Dirichlet regions of prescribed length. [Internet]. 2013 . Available from: http://urania.sissa.it/xmlui/handle/1963/35141
Dipierro S, Figalli A, Palatucci G, Valdinoci E. Asymptotics of the s-perimeter as s →0 . Discrete Contin. Dyn. Syst. 33, nr.7 (2012): 2777-2790. 2012 .
Ancona F, Coclite GM. On the attainable set for Temple class systems with boundary controls. SIAM J. Control Optim. 43 (2005) 2166-2190 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1581
Agostiniani V, Dal Maso G, DeSimone A. Attainment results for nematic elastomers. SISSA; 2013. Available from: http://hdl.handle.net/1963/7174
Rafiei S, Noroozi B, Heltai L, Haghi AK. An authenticated theoretical modeling of electrified fluid jet in core–shell nanofibers production. JOURNAL OF INDUSTRIAL TEXTILES. 2018 ;47:1791–1811.
Dal Maso G, Frankowska H. Autonomous integral functionals with discontinous nonconvex integrands: Lipschitz regularity of mimimizers, DuBois-Reymond necessary conditions and Hamilton-Jacobi equations. Applied Math.Optim. 48 (2003), no.1, p.39-66 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1625
Fonda A, Gidoni P. An avoiding cones condition for the Poincaré–Birkhoff Theorem. Journal of Differential Equations [Internet]. 2017 ;262:1064 - 1084. Available from: http://www.sciencedirect.com/science/article/pii/S0022039616303278
Gui C, Malchiodi A, Xu H, Yang P. Axial symmetry of some steady state solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 139 (2011), 1023-1032 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4100

Pages

Sign in